# SDR SWAA2022030753302

- Difficulty date: April 17, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 11,734 hours, 5,122 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Cap
- Condition: Elongated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZ STAD CAP HAS ELONGATED HOLES / R/R L/H HORIZ STAB CAP IAW SRM 55-10-30 AND SRM 51-40-02
